Ghent University Academic Bibliography

Advanced

On Gratton’s Infinite regress arguments

Jan Willem Wieland UGent (2011) ARGUMENTATION. 25(1). p.107-113
Please use this url to cite or link to this publication:
author
organization
alternative title
On Gratton’s Infinite regress arguments : Claude Gratton : Infinite Regress Arguments. In Argumentation Library (vol. 17). Springer, Dordrecht, 2010
Infinite Regress Arguments. In Argumentation Library, vol 17
year
type
misc (bookReview)
publication status
published
subject
in
ARGUMENTATION
Argumentation
volume
25
issue
1
pages
107 - 113
Web of Science type
Book Review
Web of Science id
000292158200006
JCR category
LINGUISTICS
JCR impact factor
0.321 (2011)
JCR rank
104/158 (2011)
JCR quartile
3 (2011)
ISSN
0920-427X
DOI
10.1007/s10503-010-9193-4
language
English
UGent publication?
yes
classification
V
copyright statement
I have transferred the copyright for this publication to the publisher
id
924356
handle
http://hdl.handle.net/1854/LU-924356
date created
2010-04-13 14:27:07
date last changed
2015-06-17 11:24:29
@misc{924356,
  author       = {Wieland, Jan Willem},
  issn         = {0920-427X},
  language     = {eng},
  number       = {1},
  pages        = {107--113},
  series       = {ARGUMENTATION},
  title        = {On Gratton{\textquoteright}s Infinite regress arguments},
  url          = {http://dx.doi.org/10.1007/s10503-010-9193-4},
  volume       = {25},
  year         = {2011},
}

Chicago
Wieland, Jan Willem. 2011. “On Gratton’s Infinite Regress Arguments.” Argumentation.
APA
Wieland, J. W. (2011). On Gratton’s Infinite regress arguments. ARGUMENTATION.
Vancouver
1.
Wieland JW. On Gratton’s Infinite regress arguments. ARGUMENTATION. 2011. p. 107–13.
MLA
Wieland, Jan Willem. “On Gratton’s Infinite Regress Arguments.” ARGUMENTATION 2011 : 107–113. Print.